# SDR DALA2022092006218

- Difficulty date: September 16, 2022
- Submitted: September 20, 2022
- Operation: Air carrier
- Aircraft: N804NW
- Make and model: Airbus A330-323
- Aircraft serial: 0549
- Aircraft time: 81,496 hours, 10,797 cycles
- System (JASC): 2810 · Fuel Storage
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3304 INFLIGHT FUEL IMBALANCE. WORST: AT 5500 LBS LEFT WING HEAVY. TRIM TANK XFR BALANCED TANKS 90 MIN PRIOR TO LANDING. CORRECTIVE ACTION: BIT BOTH FCMCS AND PERFORMED A330 TSM 28-26. NO FAULTS FOUND. PERFORMED CAP CHK PER A330 AMM 28-51 OF BOTH WINGS NO TROUBLE FOUND. OPENED CENTER BAY TO VERIFY NO EXCESSIVE FUEL, VERIFIED DRY. (9034227)
